# SDR AALA201703309018

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 63,481 hours, 23,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE174004
- Part serial: 128
- Condition: Faulty
- Location: L1 Door
- Part time: 79,308 hours, 32,109 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPENER IS NOT OPERATING PROPERLY.  REMOVED AND REPLACED DAMPENER.
